# SDR ASOA03348

- Difficulty date: August 1, 2003
- Submitted: August 29, 2003
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 601R3198067
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE BOTTOM STEP ON THE MAIN PASSENGER DOOR WAS FOUND TO BE BROKEN.  MAINTENANCE REMOVED AND REPLACED THE BOTTOM STEP ON THE MAIN PASENGER DOOR. OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
